MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE

INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE
Model Number 430013-15
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to start of da vinci-assisted ovarian cystectomy surgical procedure, the instrument arm drape was applied to the sp robot.However, the upper magnetic part was attached incorrectly and did not fit the magnetic attachment site of the equipment.No matter how hard it was pulled, only the opposite magnet detached, making it impossible to create a drape; therefore, the surgery was performed after replacing it with a new instrument arm drape.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.A review of the provided image was consistent with reported issue of detachment of magnet component.

Brand Name
NONE
Common Device Name
INSTRUMENT ARM DRAPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24858381
Report Number2955842-2026-21268
Device Sequence Number9271594
Product Code NAY
UDI-Device Identifier00886874113486
UDI-Public(01)00886874113486(10)1485LA0500
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430013-15
Device Catalogue Number430013
Device Lot Number1485LA0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale